Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Nutric score

    Determina el riesgo nutricional de los pacientes hospitalizados para poder adecuar la terapia nutricional y así ayudar a mejorar los resultados clínicos

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  2. Covid-Gram Critical Illness Risk Score

    Predicts risk of critical illness in hospitalized COVID-19 patients.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. Quick Covid-19 Severity Index (qCSI)

    Predicts 24-hr risk of critical respiratory illness in patients admitted from ED with COVID-19.

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Tinetti

    Tinetti Asessment

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  5. OR JT

    To asses bleeding risk

    Risk Factor For Bleeding Points Attributed
    (older (75 years or older) 1 point
    reduced haemoglobin (<13 mg/dL in men and <12 mg/dL in women), haematocrit (<40% in men and <36% in women) or history of anaemia 2 points
    bleeding history 2 points
    insufficient kidney function (eGFR < 60 mg/dL/1.73 m2) 1 point
    treatment with an antiplatelet agent 1 point

    Interpretation:
    ORBIT Score

    Risk group

    Bleeds per 100 patient-years

    0-2

    Low

    2.4

    3

    Medium

    4.7

    4-7

    High

    8.1

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. VNI failure

    HACOR score

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Escala clic para daño hepatico

    Favor de añadir la escala cliff para daño hepatico

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. Sadperson scale for suicide

    SADPERSONS scale for suicide risk factors

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  9. Mentzer-Index

    Unterscheidung Eisenmangelanämie zu beta-Thalassämie

    Berechnung:
    - MCV (fl) / Erythrozyten (Mio./Mikroliter)

    Auswertung:
    - > 13 Eisenmangelanämie
    - < 13 beta-Thalassämie

    Quelle:
    - Mentzer WC Differentiation of iron deficiency from thalassaemia trait, Lancet 1973;7808:882

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. Escala motora de Los Angeles

    Escala para avaliação de possível oclusão de grandes vasos em AVC

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Calculadora de risco pulmonar

    Calculadora ARISCAT para escore de risco de complicações pulmonar pós operatória.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. 3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. ARISCAT

    Es un score para la predicción de las complicaciones pulmonares postoperatorias. Considera las siguientes variables: edad, SatO2 preoperatoria, infección respiratoria en el último mes, anemia preoperatoria, incisión quirúrgica, duración de la cirugía y si el procedimiento es una emergencia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  15. cálculo do índice de distensibilidade da veia cava inferior.

    variação do diâmetro da VCI com a respiração, permite avaliar o potencial benefício de administração de fluidos em função da complacência da VCI.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. New formulas

    Consider adding HF with preserve EF formulas

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  18. EDACS

    Estratificação de risco SCA

    Emergency Department Assessment of Chest Pain Score (EDACS)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  19. PErioperative Adult Congenital Heart (PEACH) score: A new, simple score for adult CHD surgery

    The PEACH score is a clinical risk tool created to identify patients with adult congenital heart disease who are at higher risk of post-operative, in-hospital mortality.

    This simple, 7-point risk tool has been externally validated and is ready for wider clinical implementation (https://www.jacc.org/doi/10.1016/j.jacc.2021.04.096).

    Its use is free, non-commercial and does not require MedCalX to become a 'special vendor' or equivalent.

    33 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. PHES

    PHES
    EL SCORE PSICOMETRICO PARA ECEFALOPATIA HEPATICA

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →

Formula Suggestions

Categories